MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144)
Date of Event 07/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-18 user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer in a follow-up calls in order to ensure the customer's condition since the initial call; at call back on (b)(6) 2017, grandmother stated customer had gone to the hospital.Customer was still in the hospital at call backs made on (b)(6) 2017.At call back on (b)(6) 2017, the customer stated she was feeling much better and did not currently have any diabetic symptoms.Customer stated that her grandmother had her go to the hospital on (b)(6) 2017 because she was throwing up.Customer was admitted on (b)(6) 2017 and diagnosed with gastritis and high blood glucose.Customer stated that she was given insulin when she was there and different medications and that she was not sure what they were.Customer was discharged from the hospital on (b)(6) 2017.Customer did not know what her prescriptions are as she already dropped them at the pharmacy but she had gotten her zofran.Customer stated she knows that she was given an antibiotic but did not recall what it is.Customer stated that she did not remember what the blood glucose results were at the hospital.Customer stated a blood test performed with the truemetrix meter produced result of 177 mg/dl.Product is working as designed.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.Grandmother is calling on behalf of the customer.The e-5 error occurred when the blood sample was absorbed.The customer's expected blood glucose test result range was undisclosed.At the time of the call the customer was feeling nauseated and was throwing up in the bathroom.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 06/20/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.Grandmother had disconnected the call.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6742033
Report Number1000113657-2017-01473
Device Sequence Number1291401
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/20/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT2286
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1